# SDR F3LA00042

- Difficulty date: April 15, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CRACK IN LIGHTENING HOLE ON R-1 DOOR TORQUE BOX WEB.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 51-40-3.  (M)
